# SDR AALA20001584

- Difficulty date: September 20, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N870AA
- Make and model: Boeing 727223
- Aircraft serial: 21382
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Part time: 63,165 hours, 37,992 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FLOOR BEAM AT STA 380 HAD CORROSION BETWEEN OUTBOARD SEAT TRACKS UNDER FORWARD GALLEY.  REMOVED DAMAGED AREA AND INSTALLED DOUBLER PER ESO 11697 DATED 9-19-00.  (X)
